Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 71, NWS Green Bay, WI

October 6, 2017

NWS Green Bay, WI issued this small craft advisory at Oct 6, 2017, 5:52 AM CDT. It took effect at Oct 6, 2017, 10:00 PM CDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Oct 6, 2017, 5:52 AM CDT (10:52 UTC)
In effect from
Oct 6, 2017, 10:00 PM CDT
Expired
Oct 8, 2017, 10:00 PM CDT
In force
48 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

712 
WHUS73 KGRB 061052
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
552 AM CDT FRI OCT 6 2017

LMZ522-542-543-061900-
/O.NEW.KGRB.SC.Y.0071.171007T0600Z-171008T0000Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
552 AM CDT FRI OCT 6 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT
SATURDAY. 

* WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH HIGHER GUSTS 
  LATE TONIGHT. 

* WAVES...INCREASING TO 2 TO 4 FEET ON THE BAY AND 4 TO 6 FEET ON
  THE LAKE BY LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-541-061900-
/O.CON.KGRB.GL.A.0005.171007T0900Z-171008T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
552 AM CDT FRI OCT 6 2017

...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY EVENING...

* WINDS...SOUTH INCREASING TO 20 TO 30 KNOTS WITH GALE FORCE GUSTS
  UP TO 40 KNOTS POSSIBLE LATE TONIGHT. 

* WAVES...BUILDING TO 4 TO 6 FEET ON THE BAY AND 6 TO 9 FEET ON 
  THE LAKE.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
11 follow-up statements
818 
WHUS73 KGRB 061517
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1017 AM CDT FRI OCT 6 2017

LMZ522-542-543-062330-
/O.CON.KGRB.SC.Y.0071.171007T0600Z-171008T0000Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1017 AM CDT FRI OCT 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
SATURDAY...

* WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH HIGHER 
  GUSTS LATE TONIGHT. 

* WAVES...INCREASING TO 2 TO 4 FEET ON THE BAY AND 4 TO 6 FEET 
  ON THE LAKE BY LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-541-062330-
/O.CON.KGRB.GL.A.0005.171007T0900Z-171008T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1017 AM CDT FRI OCT 6 2017

...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY EVENING...

* WINDS...SOUTH INCREASING TO 20 TO 30 KNOTS WITH GALE FORCE 
  GUSTS UP TO 40 KNOTS POSSIBLE LATE TONIGHT. 

* WAVES...BUILDING TO 4 TO 6 FEET ON THE BAY AND 6 TO 9 FEET ON 
  THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
853 
WHUS73 KGRB 062018
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
318 PM CDT FRI OCT 6 2017

LMZ521-541-070430-
/O.UPG.KGRB.GL.A.0005.171007T0900Z-171008T0000Z/
/O.NEW.KGRB.GL.W.0011.171007T0600Z-171008T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
318 PM CDT FRI OCT 6 2017

...GALE WARNING IN EFFECT FROM 1 AM TO 7 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT SATURDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTHEAST INCREASING TO 30 KNOTS TONIGHT...VEERING 
  SOUTH. GALE FORCE GUSTS UP TO 40 KNOTS. 

* WAVES...BUILDING TO 4 TO 6 FEET ON THE BAY AND 8 TO 12 FEET ON  
  LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-070430-
/O.EXT.KGRB.SC.Y.0071.171007T0300Z-171008T0000Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
318 PM CDT FRI OCT 6 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
7 PM CDT SATURDAY...

* WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS LATE TONIGHT...VEERING SOUTH. 

* WAVES...BUILDING TO 2 TO 4 FEET LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-070430-
/O.EXT.KGRB.SC.Y.0071.171007T0300Z-171008T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
318 PM CDT FRI OCT 6 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
4 AM CDT SUNDAY...

* WINDS...SOUTHEAST INCREASING TO 30 KNOTS WITH HIGHER GUSTS LATE
  TONIGHT...VEERING SOUTH. 

* WAVES...BUILDING TO 6 TO 9 FEET LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
098 
WHUS73 KGRB 070234
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
934 PM CDT FRI OCT 6 2017

LMZ521-541-071045-
/O.CON.KGRB.GL.W.0011.171007T0600Z-171008T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
934 PM CDT FRI OCT 6 2017

...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
SATURDAY...

* WINDS...SOUTHEAST INCREASING TO 30 KNOTS LATE TONIGHT...VEERING
  SOUTH. GALE FORCE GUSTS UP TO 40 KNOTS POSSIBLE ON SATURDAY. 

* WAVES...BUILDING TO 4 TO 6 FEET ON THE BAY AND 8 TO 12 FEET ON
  LAKE MICHIGAN LATE TONIGHT INTO SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-071045-
/O.CON.KGRB.SC.Y.0071.171007T0300Z-171008T0000Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
934 PM CDT FRI OCT 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 
  30 KNOTS LATE TONIGHT...VEERING SOUTH. 

* WAVES...BUILDING TO 2 TO 4 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-071045-
/O.CON.KGRB.SC.Y.0071.171007T0300Z-171008T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
934 PM CDT FRI OCT 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WINDS...SOUTHEAST INCREASING TO 30 KNOTS WITH A FEW GUSTS TO 35
  KNOTS LATE TONIGHT...VEERING SOUTH. 

* WAVES...BUILDING TO 6 TO 9 FEET LATE TONIGHT INTO SATURDAY
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
570 
WHUS73 KGRB 071019
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
519 AM CDT SAT OCT 7 2017

LMZ521-541-071830-
/O.CON.KGRB.GL.W.0011.000000T0000Z-171008T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
519 AM CDT SAT OCT 7 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WINDS...SOUTH INCREASING TO 30 KNOTS. GALE FORCE GUSTS UP TO 40
  KNOTS POSSIBLE TODAY. 

* WAVES...BUILDING TO 4 TO 6 FEET ON THE BAY AND 6 TO 9 FEET ON
  LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-071830-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-171008T0000Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
519 AM CDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...SOUTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. 
 
* WAVES...BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-071830-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-171008T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
519 AM CDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WINDS...SOUTH INCREASING TO 30 KNOTS WITH A FEW GUSTS TO 35
  KNOTS. 

* WAVES...BUILDING TO 6 TO 8 FEET.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
092 
WHUS73 KGRB 071524
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1024 AM CDT SAT OCT 7 2017

LMZ521-541-072330-
/O.CON.KGRB.GL.W.0011.000000T0000Z-171008T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1024 AM CDT SAT OCT 7 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WINDS...SOUTH 15 TO 25 KTS. GALE FORCE GUSTS UP TO 35 KNOTS
  POSSIBLE. 

* WAVES...4 TO 6 FEET ON THE BAY AND 6 TO 9 FEET ON LAKE 
  MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-072330-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-171008T0000Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1024 AM CDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...SOUTH 15 TO 25 KNOTS.

* WAVES...BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-072330-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-171008T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1024 AM CDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WINDS...SOUTH 15 TO 25 KTS WITH GUSTS TO 30 KNOTS. 

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
255 
WHUS73 KGRB 072009
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
309 PM CDT SAT OCT 7 2017

LMZ521-080300-
/O.CAN.KGRB.GL.W.0011.000000T0000Z-171008T0000Z/
/O.EXB.KGRB.SC.Y.0071.000000T0000Z-171008T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
309 PM CDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTH 15 TO 25 KTS WITH GUSTS TO 30 KNOTS POSSIBLE
  VEERING WEST LATE THIS EVENING.

* WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541-080415-
/O.CAN.KGRB.GL.W.0011.000000T0000Z-171008T0000Z/
/O.EXA.KGRB.SC.Y.0071.000000T0000Z-171008T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
309 PM CDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM CDT SUNDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTH 15 TO 25 KTS WITH GUSTS TO AROUND 30 KNOTS 
  VEERING WEST LATE THIS EVENING.

* WAVES...5 TO 8 FEET SUBSIDING TO 2 TO 4 FEET OVERNIGHT. LOCALLY
  HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN 
  OFF OF DOOR COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-080300-
/O.EXT.KGRB.SC.Y.0071.000000T0000Z-171008T0300Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
309 PM CDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...SOUTH 15 TO 25 KTS WITH GUSTS TO 30 KNOTS POSSIBLE
  VEERING WEST LATE THIS EVENING.

* WAVES...2 TO 4 FEET SUBSIDING TO 2 FEET OR LESS OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-080415-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-171008T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
309 PM CDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WINDS...SOUTH 15 TO 25 KTS WITH GUSTS TO AROUND 30 KNOTS 
  POSSIBLE VEERING WEST LATE THIS EVENING.

* WAVES...4 TO 7 FT SUBSIDING TO 1 TO 3 FT OVERNIGHT. LOCALLY 
  HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN 
  OFF OF DOOR COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
249 
WHUS73 KGRB 080221
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
921 PM CDT SAT OCT 7 2017

LMZ521-522-080330-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-171008T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
921 PM CDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...SOUTH 10 TO 20 KTS WITH GUSTS TO 25 KNOTS VEERING WEST
  LATE THIS EVENING. 

* WAVES...2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-080900-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-171008T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
921 PM CDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WINDS...SOUTH 15 TO 25 KTS WITH VEERING WEST LATE THIS EVENING.
 
* WAVES...4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
113 
WHUS73 KGRB 080316
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1016 PM CDT SAT OCT 7 2017

LMZ521-522-080430-
/O.EXP.KGRB.SC.Y.0071.000000T0000Z-171008T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1016 PM CDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

LMZ541>543-080900-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-171008T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1016 PM CDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WINDS...SOUTHWEST 15 TO 25 KTS VEERING WEST OVERNIGHT.

* WAVES...4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
262 
WHUS73 KGRB 080828
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
328 AM CDT SUN OCT 8 2017

LMZ541>543-081630-
/O.EXT.KGRB.SC.Y.0071.000000T0000Z-171009T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
328 AM CDT SUN OCT 8 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...SOUTHWEST WINDS 10 TO 20 KTS BECOMING SOUTH AT 15 TO 25
  KTS.

* WAVES...2 TO 4 FT INCREASING TO 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
795 
WHUS73 KGRB 081532
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1032 AM CDT SUN OCT 8 2017

LMZ541>543-082345-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-171009T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1032 AM CDT SUN OCT 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...SOUTHWEST WINDS 10 TO 20 KTS BECOMING SOUTH AT 15 TO 20 
  KTS. 

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
366 
WHUS73 KGRB 082047
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
347 PM CDT SUN OCT 8 2017

LMZ541>543-090300-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-171009T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
347 PM CDT SUN OCT 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...SOUTH WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS.

* WAVES...3 TO 5 FT SUBSIDING TO 2 TO 4 FT LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 6, 4:33 AM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Oct 6, 4:33 AM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
433 AM CDT Fri Oct 6 2017

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Saturday
Issued at 433 AM CDT Fri Oct 6 2017

A sharp upper trough moving east northeast from the Plains States
will provide jet dynamics to produce a strengthening surface low
that moves from western Kansas today to northern Wisconsin by
Saturday afternoon. Showers and thunderstorms will move into the
southwest two thirds of the forecast area during the afternoon
hours ahead of a northward moving warm front. The activity will
move into the rest of the area this evening and continue into
Saturday.

Moisture flowing north from the Gulf of Mexico should be enough to
result in an inch or two of rain in most places. The Wisconsin and
Wolf rivers could rise to near flood stage if we get the expected
rain fall, and heavy rains tonight could produce some urban and
small stream flooding.

Temperatures today will be several degrees above normal, and will
be about 20 degrees above normal tonight due to the cloud cover and
high dewpoints. Saturday will be 5 to 10 degrees warmer than usual.

.LONG TERM...Saturday Night Through Thursday
Issued at 433 AM CDT Fri Oct 6 2017

00Z models were reasonably consistent into early next week before
they started to diverge. Have held onto some chances for showers
Saturday evening since the GFS and ECMWF both had QPF in the area
00Z to 06Z Sunday before drying things out later in the night.
The next chance for rain is expected to be on Monday night and
continues through much of Tuesday as a mid level trough moves
through Wisconsin and a surface low passes southeast of the state.
Generally dry conditions should prevail starting Tuesday night
and continuing through Thursday as surface high pressure moves
into the region.

Much above normal temperatures on Sunday and Monday will give way
to slightly cooler than normal highs on Tuesday. A slight warming
trend is in store for Wednesday into Thursday when above normal
highs return, though it will not be as warm as the weekend or
Monday.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1037 PM CDT Thu Oct 5 2017

Lingering showers should continue to shift southeast. If clearing
can work into the north, some fog will likely form toward
daybreak. The clouds will surge back north tomorrow and anticipate
ceilings to drop off then as well as the strong frontal boundary
lifts toward the area from the south. LLWS is likely across the
south tomorrow evening.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Frost Advisory until 9 AM CDT this morning for WIZ005-010>012.
&&

SHORT TERM.....RDM
LONG TERM......MG
AVIATION.......Skowronski
Hazardous weather outlook, Oct 6, 4:47 AM CDT, 1 hour 5 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
447 AM CDT Fri Oct 6 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
447 AM CDT Fri Oct 6 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Showers and thunderstorms will produce periods of heavy rain tonight.
While severe thunderstorms are not expected, there is potential for
urban and small stream flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Showers and thunderstorms will continue to produce periods of heavy
rain Saturday, with possible urban and small stream flooding. Severe
thunderstorms are not anticipated.

If the expected one to two inches of rain does fall tonight and
Saturday, rivers such as the Wisconsin and Wolf could rise to
bankfull or higher early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-071000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
447 AM CDT Fri Oct 6 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

A Gale Watch for southwest gales to 35 knots is in effect late
tonight for the central Bay of Green Bay and over the nearshore
waters of Lake Michigan north of Sturgeon Bay.

Conditions hazardous to small craft are likely for the southern
Bay of Green Bay and the nearshore waters of Lake Michigan south
of Sturgeon Bay tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Gale Watch for southwest gales to 35 knots is in effect Saturday
for the central Bay of Green Bay and over the nearshore waters of
Lake Michigan north of Sturgeon Bay.

Conditions hazardous to small craft are likely for the southern
Bay of Green Bay and the nearshore waters of Lake Michigan south
of Sturgeon Bay Saturday.

Conditions hazardous to small craft will likely continue Saturday
night.

RDM/MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 3:18 PM CDTGale WarningGRB24 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.